# SDR ASAA2014072308666

- Difficulty date: July 23, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 19,581 hours, 6,148 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40014
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LWR SURFACE HAS ONE CRACK IN SKIN.  ACFT GROUNDED.  VERIFIED 1EA CRACK RT HORIZONTAL STABILIZER HFEC NDT PART 6 51-00-00 PROCEED 23. 23 ENDS OF CRACK MARKED.  REMOVED RT HORIZ L/E AND TIP CAP REF MM 27-21-000-801.  REMOVED FASTENERS IN REPAIR AREA & REMOVED DAMAGE SKIN SRM 55-10-01. REPAIRED RT HORIZONTAL STABILIZER LWR SURFACE IAW SRM 55-10-01-2R-11. RT HORIZZONTAL STABILIZER AND TIP IAW AMM 27-41-21-400-801.
